i had mirena put in 4 months ago. i had some spotting for a month or two after and then it stopped. but i didn't have a period at all. but now i think im having one. this is the most bleeding ive had in a long time. is it normal to have random periods? i thought i wasn't going to have anymore and im a little disappointed.
Yes. I have the Mirena also, and my periods are very random. I think I've had it for nearly nine months now, and I've only had two periods, but sporadic spotting at times for a day or sometimes less. Oftentimes, I get menstrual cramping but no period or even spotting. Everything is completely unpredictable, which is normal with the Mirena.
that is completely normal your period won't stop coming until you've been on it for at least 6 months. i had mine for a year & it eventually fell out of place. your periods should get regular, & then eventually stop. if they don't stop by then they probably won't.
I had mirena for 5yrs. I've had it out now for almost 2yrs. At first you may have random periods and they may be lighter and shorter, but after awhile they will probably stop. I didn't have one for almost the whole 5yrs.
i know! my didn't take long at all to lighten up! the best advice i could give is invest in pantie liners for them just in case you never know when its gonna show up days :) other than that it should eventually level hormones & everything else out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.